i think i am preganant

July 4, 2006 2:25pm CST
i have not been on the pill long and now i am sick at my stomach,tried all the time sleep all the time, my nerves are up, it hurt with my husband such on my breast and i just have a baby 10 months ago can u help me
3 responses
@QnAQueen (555)
• United States
5 Jul 06
the best solution to your problem is to consult with your doctor. he/she may have prescribed you a contraceptive that does not agree with you. some formulations of the pill can actually make you nauseus, so ask your doctor if you can switch to a milder one, or just to another brand that may be better for you. take a pregnancy test. has your period been delayed for several days now? have you been regularly taking the pill since you started with it? do you smoke? are you taking any other medications?
@Sister (100)
• United States
4 Jul 06
The pill can cause you to have all of the symptoms you listed. It is also possible to become pregnant while on the pill if you have been taken antibiotics, have only been on the pill seven days, or have forgotten to take a dose. You may want to take a pregnancy test just to be sure. If you find that it is the pill making you feel this way, you might want to look into another form of contraception, such as an IUD.
• United States
4 Jul 06
It could be the pill is too strong for you. Call your doctor and let him know your symptoms.